# SDR DALA2018101806183

- Difficulty date: October 18, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 74,337 hours, 55,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 24-30 ARE INOPERATIVE. MAINTENANCE FOUND A FUSE ON BATTERY PACK B5-212 TO BE BAD. THE BAD FUSE WAS REPLACED AND THE LIGHTS NOW OPERATE NORMALLY REF AMM 33-50.
